# SDR ASAA2019022658356

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,224 hours, 13,517 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: P12
- Condition: Loose
- Location: Apu Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OVERSPEED MASTER CAUTION AT FL 340. RAN CHECKLIST OVERSPEED LIGHT WENT OUT SEVERAL MINS LATER. GROUNDED - YES. FOUND LOOSE PLUG ON P12 SPEED SENSOR. EXAMINE CANNON PLUG NO DEFECTS NOTED RESECURED SPEED SENSOR CANNON PLUG REF B737-800 FIM 49-30 TASK 802. PERFORM APU OPERATION TEST DURING TEST SPEED STAYED AT 100% SPEED WITH FULL LOAD CPS FREQ AT 400 AND EGT AT 428 DEG TEST PASSED NO FAULTS NOTED. GROUND VERIFICATION CK GOOD REF B737-800 AMM 49-11-00-710-801. STARTED #1 ENG APU OPS NORMAL ON START. RECHECK APU BITE CK NO CURRENT FAULTS REF FIM 49-60 TASK 801.
